HCG vs Androgel, edema?
- 10-16-2007, 01:42 AM
- 10-16-2007, 11:16 AM
- 5'10" 180 lbs.
- Join Date
- Feb 2003
- Rep Power
- Lv. Percent
I can't comment about the HCG, but both the transdermal test and the injections both give me edema, more so on the injections though. I don't think it is a direct correlation with the increase in testosterone, but that you body is converting more to estrogen which caused the fluid retention.
- 10-17-2007, 01:06 AM
That's what I was thinking Jeff. Sort of like PMS bloating. I wonder if HCG causes more E2 than transdermals.
Similar Forum Threads
- By 1cc in forum Male Anti-Aging MedicineReplies: 49Last Post: 12-05-2007, 04:30 PM
- By Pace2 in forum Male Anti-Aging MedicineReplies: 31Last Post: 11-30-2007, 01:16 AM
- By DuncanWA in forum Male Anti-Aging MedicineReplies: 22Last Post: 09-20-2007, 10:34 PM
- By Zero Tolerance in forum Male Anti-Aging MedicineReplies: 15Last Post: 12-23-2006, 01:42 AM
- By CEDeoudes59 in forum AnabolicsReplies: 11Last Post: 02-28-2005, 03:34 PM